Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 790521, 9 pages
http://dx.doi.org/10.1155/2014/790521
Research Article

Robust Control for Singular Time-Delay Systems via Parameterized Lyapunov Functional Approach

College of Mathematics and Information Science, Shaanxi Normal University, Xi’an 710062, China

Received 22 July 2014; Revised 18 September 2014; Accepted 23 September 2014; Published 27 November 2014

Academic Editor: Mathiyalagan Kalidass

Copyright © 2014 Li-li Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Li-li Liu, Bao-wei Wu, and Yue-E Wang, “Robust Control for Singular Time-Delay Systems via Parameterized Lyapunov Functional Approach,” Mathematical Problems in Engineering, vol. 2014, Article ID 790521, 9 pages, 2014. https://doi.org/10.1155/2014/790521.